# SDR YENA2023071800803

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE WEB LOC. BTW FR 69 AND FR 70 AT LEVEL STR 23L AT AFT GALLEY AREA (CPCP-RELATED MPD TASK 534195-01); REMOVED AND REPLACED STRUCTURE WEB LOC. BTW FR69 AND FR70 AT LEVEL OF STR 23L AT AFT GALLEY AREA IAW A320 SRM 51-42-11, SRM 51-72-11 AND DRAWING D53470100, TOOL USED P/N: 500-197-30, S/N: A21042013, DUE DATE: OCT-01-2023. ALL WORK ACCOMPLISHED ON AEROMAN NR 2023-331337 WO 2023-204/1. REMOVED AND REPLACED STRUCTURE WEB LOC. BTW FR69 AND FR70 AT LEVEL OF STR 23L AT AFT GALLEY AREA IAW A320 SRM 51-42-11, SRM 51-72-11 AND DRAWING D53470100, TOOL USED P/N: 500-197-30, S/N: A21042013, DUE DATE: OCT-01-2023. (CONSIDERED AS A MAJOR REPAIR)
